Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 52, NWS St. Louis, MO

July 12, 2010Callaway County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 12, 2010, 10:18 PM CDT for Callaway County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2010, 10:18 PM CDT (03:18 UTC)
Expired
Jul 13, 2010, 3:30 AM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Callaway County, MO

The radar

The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1592 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WGUS53 KLSX 130318
FFWLSX
MOC027-130830-
/O.NEW.KLSX.FF.W.0052.100713T0318Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALLAWAY COUNTY IN CENTRAL MISSOURI...

* UNTIL 330 AM CDT

* AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FULTON...LAKE MYKEE...NEW BLOOMFIELD AND WILLIAMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3872 9222 3877 9216 3881 9214 3890 9217
      3892 9216 3899 9214 3899 9164 3871 9165
      3871 9174 3869 9177 3868 9185 3866 9188
      3864 9221 3868 9220 3869 9222

$$

KANOFSKY
1 follow-up statement
102 
WGUS73 KLSX 130824
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
324 AM CDT TUE JUL 13 2010

MOC027-130838-
/O.EXP.KLSX.FF.W.0052.000000T0000Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALLAWAY MO-
324 AM CDT TUE JUL 13 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CALLAWAY COUNTY
WILL BE ALLOWED TO EXPIRE AT 330 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3872 9222 3877 9216 3881 9214 3890 9217
      3892 9216 3899 9214 3899 9164 3871 9165
      3871 9174 3869 9177 3868 9185 3866 9188
      3864 9221 3868 9220 3869 9222

$$

GKS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 10:15 PM CDT, 3 minutes earlier.

Area forecast discussion, Jul 12, 10:15 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT MON JUL 12 2010

.UPDATE...
/1011 PM CDT MON JUL 12 2010/

SFC BOUNDARY HAS BECOME BETTER-DEFINED ALONG THE I-70
CORRIDOR IN MO...WHICH IN TURN HAS FOCUSED TSRA WITH POCKETS OF
EXTREMELY HEAVY RAIN. AT LEAST 2 INCHES HERE AT THE WFO. BELIEVE
THAT MUCH OF THE HEAVY RAIN THREAT WILL WIND DOWN AFTER MIDNIGHT
AS OUTFLOWS DISRUPT ANCHORING MECHANISM FOR CONVECTION ALONG THE
AFOREMENTIONED I-70 CORRIDOR. DUE TO FLAIR UP OF CONVECTION WILL
CONTINUE WATCH 462 UNTIL EXPIRATION...ALTHOUGH ACTUAL SEVERE
WEATHER THREAT SHOULD REMAIN QUITE HIT AND MISS.

TRUETT

&&

.DISCUSSION...
/244 PM CDT MON JUL 12 2010/

FORECAST FOCUS THIS EVENING IS COVERAGE/INTENSITY OF CONVECTION.

LATEST SURFACE ANALYSIS SHOWS QUASI-STATIONARY BOUNDARY DRAPED
FROM WEST CENTRAL MISSOURI TO JUST SOUTH OF THE ST. LOUIS METRO
AREA INTO SOUTH CENTRAL ILLINOIS. AGITATED CU FIELD ON VISIBLE
SUGGESTS CONVECTIVE INITIATION WILL BE SOON. EXPECT A RAPID
INCREASE IN COVERAGE AND INTENSITY INTO THE EVENING HOURS AS
REGION EXPERIENCES SYNOPTIC LIFT FROM 500MB SHORTWAVE. GREATEST
THREAT OF SEVERE WEATHER WILL BE ALONG AND SOUTH OF THE FRONTAL
BOUNDARY...ROUGHLY ALONG AND SOUTH OF INTERSTATE 70. NOW APPEARS
WE COULD SEE MIXED MODES OF CONVECTION INITIALLY...WITH EVEN
SUPERCELLS...TRANSITIONING TO MORE OF AN MCS LATER THIS EVENING.

SHORTWAVE SLOWLY MOVES EAST OF THE AREA TOMORROW WITH ANOTHER WEAK
FRONTAL BOUNDARY SNEAKING INTO OUR EASTERN HALF OF THE CWA DURING
THE AFTERNOON. COULD BE ENOUGH LOW LEVEL MOISTURE AND INSTABILITY
TO SPARK SOME ISOLATED/SCATTERED THUNDERSTORMS ALONG AND EAST OF
THE MISSISSIPPI RIVER.

OTHERWISE...THE HEAT WILL BE ON FOR WEDNESDAY AND THURSDAY AS 850
MB TEMPERATURES WARM AND SURFACE WINDS SWING AROUND TO THE SOUTH
AND SOUTHWEST. WILL LIKELY SEE MID TO UPPER 90S IN ST. LOUIS METRO
WEDNESDAY AND THURSDAY.

NEXT COLD FRONT WILL APPROACH THE REGION FROM THE NORTH ON
THURSDAY WITH A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN
COUNTIES. MODEL GUIDANCE CONTINUES ACTIVE WEATHER PATTERN THROUGH
THE EXTENDED WITH A SERIES OF SHORTWAVES BRUSHING AT LEAST OUR
NORTHERN AND EASTERN COUNTIES AS WE REMAIN IN NORTHWEST FLOW
ALOFT. WILL LIKELY SEE DRAMATIC TEMPERATURE GRADIENTS THROUGH THE
EXTENDED. TRIED TO DEPICT HOTTEST TEMPERATURES SOUTHWEST WHERE
MORE OF A RIDGE INFLUENCE WILL RESIDE...TO COOLER TEMPERATURES
NORTHEAST WHERE CLOUDS AND PRECIPITATION MAY OCCUR. NOT CONFIDENT
ENOUGH TO PLACE MENTIONABLE POPS IN THE FORECAST AT THIS POINT AS
IT WILL ONLY TAKE A SLIGHT NORTHERN SHIFT OF THE FRONT AND A
STRONGER UPPER LEVEL RIDGE TO SEND THE ACTIVE STORM TRACK NORTH
AND EAST OF OUR CWA...WHICH IS MORE TYPICAL FOR THE MIDDLE OF JULY.

CVKING

&&

.AVIATION...
/615 PM CDT MON JUL 12 2010/

SCT SHRA/TSRA HAVE DVLPD ACROSS CENTRAL AND SRN MO LATE THIS AFTN
INVOF QUASISTATIONARY FNT DRAPED ACROSS CENTRAL KS/MO. CANNOT RULE
OUT ADDITIONAL DVLPMT FARTHER NORTH HOWEVER CONFIDENCE IS TOO LOW
ATTM TO INCLUDE IN KCOU/KUIN TAFS. COMBINATION OF RADIATIONAL
COOLING...LGT/VAR WINDS...AND ABUNDANT LOW LVL MOISTURE SHOULD
LEAD TO A PD OF MVFR FOG OVERNIGHT.

SPECIFICS FOR KSTL...SCT SHRA/TSRA HAVE DVLPD ACROSS CENTRAL AND
SRN MO LATE THIS AFTN INVOF QUASISTATIONARY FNT DRAPED ALONG
INTERSTATE 70. SEVERAL WEAKENING CELLS WERE MOVING TOWARDS
KSTL/KSUS AT ISSUANCE. VCTS LOOKS SUFFICIENT THROUGH 02Z GIVEN
SPARSE COVERAGE BUT WILL CONTINUE TO MONITOR RADAR TRENDS AND
ISSUE AMENDMENTS AS NEEDED. ADDITIONAL CONVECTIVE DVLPMT IS
POSSIBLE BETWEEN 06-12Z AT KSTL/KSUS. VFR CONDITIONS ARE EXPECTED
AFTER 12Z.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 12, 3:30 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT MON JUL 12 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
330 PM CDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY. SOME OF THEM COULD BE SEVERE AND BE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE
HAIL AND TORNADOES.

MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON TUESDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS THURSDAY.

HEAT INDEX VALUES WILL LIKELY CLIMB ABOVE 100 DEGREES OVER PARTS
OF THE AREA WEDNESDAY THROUGH SUNDAY. DANGEROUS HEAT INDEX VALUES
OF 105 DEGREES OR MORE WILL BE POSSIBLE WEDNESDAY AND THURSDAY IN
THE ST. LOUIS METROPOLITAN AREA.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE
MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Special weather statement, Jul 12, 9:32 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT MON JUL 12 2010

MOZ041-047-130300-
BOONE MO-MONITEAU MO-
932 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE AND NORTHEASTERN
MONITEAU COUNTIES UNTIL 1000 PM CDT...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALIFORNIA...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHLAND...
  JAMESTOWN...
  EASLEY...
  KLIEVER...
  SANDY HOOK...
  LUPUS...
  WILTON...
  HARTSBURG...
  MCBAINE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TILLY
Special weather statement, Jul 12, 9:54 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
954 PM CDT MON JUL 12 2010

ILZ098-MOZ052-130345-
CALHOUN IL-LINCOLN MO-
954 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHERN
CALHOUN COUNTIES UNTIL 1045 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINFIELD...OR 12 MILES NORTH OF ST. PAUL...
MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELSBERRY...
  HARDIN...
  BATCHTOWN...
  FOLEY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TILLY
Special weather statement, Jul 12, 10:02 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 PM CDT MON JUL 12 2010

MOZ061-130400-
ST. CHARLES MO-
1002 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR ST. CHARLES COUNTY UNTIL 1100 PM
CDT...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ACROSS ST. CHARLES COUNTY...MOVING NORTHEAST AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ST. PETERS...
  ST. CHARLES...
  HARVESTER...
  ORCHARD FARMS...
  PORTAGE DES SIOUX...
  WEST ALTON...
  KAMPVILLE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO OCCURRING WITH THESE STORMS. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

TILLY
Local storm report, Jul 12, 10:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             FULTON                  38.85N  91.95W
07/12/2010  M0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

DYE
Special weather statement, Jul 12, 10:05 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT MON JUL 12 2010

MOZ050-051-130345-
CALLAWAY MO-MONTGOMERY MO-
1005 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND CALLAWAY COUNTIES
UNTIL 1045 PM CDT...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILLIAMSBURG...AS WELL AS ANOTHER STORM
NEAR FULTON...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORMS INCLUDE...
  MONTGOMERY CITY...
  WELLSVILLE...
  WILLIAMSBURG...
  SHAMROCK...
  MINEOLA...
  NEW FLORENCE...
  BUELL...
  BELLFLOWER...
  DANVILLE...
  MIDDLETOWN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TILLY
Local storm report, Jul 12, 10:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             FULTON                  38.85N  91.95W
07/12/2010  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:30 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren30 min
Jul 12, 8:50 PM CDTFlash Flood WarningLSXMadison5 hr
Jul 12, 9:10 PM CDTFlash Flood WarningLSXMoniteau6 hr
Jul 12, 9:48 PM CDTFlash Flood WarningLSXSaint Charles5 hr
Jul 13, 12:04 AM CDTFlash Flood WarningLSXAudrain, Monroe, Ralls6 hr
Jul 13, 6:11 AM CDTRiver Flood WarningLSXSaint Charles7 hr
Jul 13, 2:35 PM CDTHeat AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more52 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.